RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2019, Volume 19, Number 2  


Yulij Ilyashenko is 75
A. Bufetov, A. Glutsyuk, N. Goncharuk, S. Gusein-Zade, Yu. Kudryashov, S. Lando, A. Sosinskii, V. Timorin, M. Tsfasman
185
Quasi-periodic kicking of circle diffeomorphisms having unique fixed
Kristian Bjerklöv
189
On number rigidity for Pfaffian point processes
Alexander I. Bufetov, Pavel P. Nikitin, Yanqi Qiu
217
Palais leaf-space manifolds and surfaces carrying holomorphic flows
Ana Cristina Ferreira, Julio C. Rebelo, Helena Reis
275
On the finite dimensionality of integrable deformations of strictly convex integrable billiard tables
Guan Huang, Vadim Kaloshin
307
Integrability in finite terms and actions of Lie groups
Askold Khovanskii
329
Spatial limit theorem for interval exchange transformations
Alexey Klimenko
343
Two-dimensional neighborhoods of elliptic curves: formal classification and foliations
Frank Loray, Olivier Thom, Frédéric Touzet
357
Moscow Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019